HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Exponential decay of solutions to nonlinear elliptic equations with potentials

Files in This Item:
pre699.pdf95.45 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83850

Title: Exponential decay of solutions to nonlinear elliptic equations with potentials
Authors: FUKUIZUMI, Reika Browse this author
OZAWA, Tohru Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 699
Start Page: 1
End Page: 12
Abstract: Exponential decay estimates are obtained for complex-valued solutions to non- linear elliptic equations in Rn, where the linear term is given by Schr odinger operators H = -Δ + V with nonnegative potentials V and the nonlinear term is given by a single power with subcritical Sobolev exponent in the attractive case. We descrive speci c rates of decay in terms of V , some of which are shown to be optimal. Moreover, our estimates provide a uni ed understanding of two distinct cases in the available literature, namely, the vanishing potential case V = 0 and the harmonic potential case V (x) = |x|2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69504
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University